# SDR SIMA200813701

- Difficulty date: May 14, 2008
- Submitted: May 16, 2008
- Operation: Air carrier
- Aircraft: N232AE
- Make and model: Saab 340B
- Aircraft serial: 340B232
- Aircraft time: 24,225 hours, 24,802 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Part number: 6226190113
- Part serial: 1914
- Condition: Failed
- Location: Nr 1
- Part time: 20,720 hours, 23,457 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3347 CREW REPORTED AFTER TAKEOFF  BOTH TUBES EADI, EHSI BLANKED OUT SEVERAL TIMES, PITCH AND ROLL AMBER INDICATIONS, ADI SHOWED +40 DEGREES NOSE UP AND 5 DEGREE ROLL TO THE LEFT.  CREW RETURNED TO THE FIELD AND TAXI SAFELY TO THE GATE.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED NR 1 AHRS.  OPERATIONAL CHECK GOOD AT THIS TIME WHILE ON GROUND PER SAAB AMM 34-21-00.  AIRCRAFT RETURNED TO SERVICE.
